# SDR HEEA076478

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,782 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Switch
- Part number: 6895D4655
- Part serial: 2316
- Condition: Malfunctioned
- Location: Cvr
- Stage of operation: NR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CVR INTERMITTENTLY WON'T TEST. PENDING VENDOR REPAIR.
